# SDR SWIA972624

- Difficulty date: June 4, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 15,995 hours, 21,318 cycles
- Engine: Pwa PW118B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ''HIGH SPEED WARNING''. REMOVE AND REPLACE CAPTAIN'S AIRSPEED INDICATOR.  OPS CHECK GOOD.  DONE IAW MM 34-12-01.  SN ON AH485 SN OFF AH790
